User menu

A slow manifold approach for the control of mobile robots not satisfying the kinematic constraints

Bibliographic reference Motte, Isabelle ; Campion, Guy. A slow manifold approach for the control of mobile robots not satisfying the kinematic constraints.International Symposium on Mathematical Theory of Networks and Systems (MTNS) (PERPIGNAN(France), Jun, 2000). In: IEEE Transactions on Robotics and Automation, Vol. 16, no. 6, p. 875-880 (2000)
Permanent URL http://hdl.handle.net/2078.1/62012